# SDR A6WA200940787

- Difficulty date: November 11, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 17,266 hours, 15,955 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Gouged
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON OTBD PCU ATTACHMENT INBD LUG BUSHING GOUGED RT AILERON OTBD PCU ATTACHMENT INBD LUG BUSHING REPLACED IAW AMM CRJ 200 20-26-00-910-803 AND REO 601R-57-61-250, REV B.  (K)
